MathSciNet Relay Station
MathSciNet bibliographic data
MR1074503 60J10 (60G10)
Kalikow, Steve Random Markov processes and uniform martingales. Israel J. Math. 71 (1990), no. 1, 33–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement